MathSciNet Relay Station
MathSciNet bibliographic data
MR797059 (86m:57036) 57R90 (55Q50 57R15)
Micha, E. Cobordism of $(k)$-framed manifolds. Trans. Amer. Math. Soc. 291 (1985), no. 1, 269–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement